My 10 year old began taking Vyvanse (20mg) last spring, went on medication holiday over the summer and started again when school began. To answer your question, I am not sure if an increase in dosage would help, but something we have done is change the timing of the dosage.
A 20mg capsule 1x per day was making my son have HUGE side effects- loss of appetite, withdrawn, stomachache, consequently weight loss. After talking with his psychiatrist, we decided to try dosing one 10mg capsule 2x per day.
One just after breakfast (so he could get a good meal in,) and one right after lunch, before he goes out to recess. This has had a noticeable positive effect on squashing the side effects. He is still pretty focused by the time we get home for homework/studying.
I have noticed a harder “crash” for some reason, but that could be close to holiday break burnout. Lol
If you have not tried this already, it may be worth a shot.